On the asymptotic distribution of the powers of S×S-matrices
Compositio Mathematica, Volume 45 (1982) no. 2, p. 273-291
@article{CM_1982__45_2_273_0,
     author = {Losert, Viktor and Nowak, Werner Georg and Tichy, R. F.},
     title = {On the asymptotic distribution of the powers of $S \times S$-matrices},
     journal = {Compositio Mathematica},
     publisher = {Martinus Nijhoff Publishers},
     volume = {45},
     number = {2},
     year = {1982},
     pages = {273-291},
     zbl = {0498.10029},
     mrnumber = {651983},
     language = {en},
     url = {http://www.numdam.org/item/CM_1982__45_2_273_0}
}
Losert, V.; Nowak, W.-G.; Tichy, R. F. On the asymptotic distribution of the powers of $S \times S$-matrices. Compositio Mathematica, Volume 45 (1982) no. 2, pp. 273-291. http://www.numdam.org/item/CM_1982__45_2_273_0/

[1] J. Dieudonné, Grundzüge der modernen Analysis III, Vieweg, Braunschweig, 1976. | MR 349287

[2] P. Erdös and J.F. Koksma, On the uniform distribution mod 1 of lacunary sequences, Indag. Math. 11 (1949), 79-88. | MR 30556 | Zbl 0033.16502

[3] P. Erdös and J.F. Koksma, On the uniform distribution mod 1 of sequences (f(n, δ)), Indag. Math. 11 (1949), 299-302. | Zbl 0035.32101

[4] I.S. Gal et J.F. Koksma, Sur l'ordre de grandeur des fonctions sommables, C.R. Acad. d. Sc. Paris 277 (1948), 1321-1323. | MR 27353 | Zbl 0041.02404

[5] P. Gerl, Einige metrische Sätze in der Theorie der Gleichverteilung modulo 1, Journal f.d. reine u. ang. Math. 216 (1964), 50-66. | MR 162772 | Zbl 0135.10902

[6] E. Hlawka, Theorie der Gleichverteilung, Mannheim- Wien-Zürich, B.I., 1979. | MR 542905 | Zbl 0406.10001

[7] J.F. Koksma, Ein mengentheoretischer Satz über die Gleichverteilung modulo Eins, Compositio Math. 2 (1935), 250-258. | JFM 61.0205.01 | Numdam | Zbl 0012.01401

[8] L. Kuipers and H. Niederreiter, Uniform distribution of sequences, New York, John Wiley and Sons, 1974. | MR 419394 | Zbl 0281.10001

[9] C.G. Lekkerkerker, Geometry of numbers, North-Holland-Publ.-Comp., Amsterdam, 1969. | MR 271032 | Zbl 0198.38002

[10] W.J. Leveque, The distribution mod 1 of trigonometric sequences, Duke Math. Journal 20 (1963), 367-374. | MR 57925 | Zbl 0051.28504

[11] W.G. Nowak, Zur Gleichverteilung mod 1 der Potenzen von Quaternionen mit Norm größer als 1, Archiv d. Math. 34 (1980), 243-248. | MR 590315 | Zbl 0418.10048

[12] W.G. Nowak und R.F. Tichy, Über die Verteilung mod 1 der Potenzen reeller (2 x 2)-Matrizen, Indag. Math., accepted for publication. | Zbl 0452.10046

[13] W.G. Nowak und R.F. Tichy, Einige weitere Resultate in Analogie Zu einem Gleichverteilungssatz von Koksma, Monatsh. f. Math., accepted for publication. | Zbl 0459.10033

[14] V.G. Sprindžuk, Metric theory of diophantine approximation, (engl. transl.), Scripta series in mathematics, Winston and sons, Washington D.C., 1979. | MR 548467

[15] R.F. Tichy, Ein Analogon zum Satz von Koksma in Quaternionen, Archiv d. Math, 32 (1979), 346-348. | MR 545157 | Zbl 0401.10060